- About this Journal ·
- Abstracting and Indexing ·
- Advance Access ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
International Journal of Differential Equations
Volume 2012 (2012), Article ID 720687, 17 pages
Surfaces of a Constant Negative Curvature
1Mathematics Department, College of Science and Information Technology, Zarqa Private University, Zarqa, Jordan
2Department of Mathematics, Faculty of Science, University of Tabouk, Ministry of Higher Education, P.O. Box 1144, Tabouk, Saudi Arabia
Received 10 March 2012; Revised 30 May 2012; Accepted 13 August 2012
Academic Editor: Wenming Zou
Copyright © 2012 G. M. Gharib. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- M. J. Ablowitz and P. A. Clarkson, Solitons, Nonlinear Evolution Equations and Inverse Scattering, vol. 149, Cambridge University Press, Cambridge, UK, 1991.
- S. S. Chern and K. Tenenblat, “Pseudospherical surfaces and evolution equations,” Studies in Applied Mathematics, vol. 74, no. 1, pp. 55–83, 1986.
- M. Wadati, H. Sanuki, and K. Konno, “Relationships among inverse method, Bäcklund transformation and an infinite number of conservation laws,” Progress of Theoretical Physics, vol. 53, pp. 419–436, 1975.
- M. J. Ablowitz, D. J. Kaup, A. C. Newell, and H. Segur, “The inverse scattering transform-Fourier analysis for nonlinear problems,” Studies in Applied Mathematics, vol. 53, no. 4, pp. 249–315, 1974.
- C. S. Gardner, J. M. Greene, M. D. Kruskal, and R. M. Miura, “Method for solving the korteweg-de Vries equation,” Physics Letters, vol. 19, pp. 1095–1097, 1967.
- R. Sasaki, “Soliton equations and pseudospherical surfaces,” Nuclear Physics B, vol. 154, no. 2, pp. 343–357, 1979.
- A. H. Khater, D. K. Callebaut, and S. M. Sayed, “Conservation laws for some nonlinear evolution equations which describe pseudo-spherical surfaces,” Journal of Geometry and Physics, vol. 51, no. 3, pp. 332–352, 2004.
- A. H. Khater, A. A. Abdalla, A. M. Shehatah, D. K. Callebaut, and S. M. Sayed, “Bäcklund transformations and exact solutions for self-dual Yang-Mills fields,” Il Nuovo Cimento della Società Italiana di Fisica B, vol. 114, no. 1, pp. 1–10, 1999.
- A. H. Khater, D. K. Callebaut, and O. H. El-Kalaawy, “Bäcklund transformations and exact soliton solutions for nonlinear Schrödinger-type equations,” Il Nuovo Cimento della Società Italiana di Fisica B, vol. 113, no. 9, pp. 1121–1136, 1998.
- A. H. Khater, D. K. Callebaut, and R. S. Ibrahim, “Bäcklund transformations and Painlevé analysis: exact soliton solutions for the unstable nonlinear Schrödinger equation modeling electron beam plasma,” Physics of Plasmas, vol. 5, no. 2, pp. 395–400, 1998.
- A. H. Khater, D. K. Callebaut, and A. R. Seadawy, “Nonlinear dispersive instabilities in Kelvin-Helmholtz magnetohydrodynamic flow,” Physica Scripta, vol. 67, pp. 340–349, 2003.
- A. H. Khater, O. H. El-Kalaawy, and D. K. Callebaut, “Bäcklund transformations for Alfvén solitons in a relativistic electron-positron plasma,” Physica Scripta, vol. 58, pp. 545–548, 1998.
- K. Chadan and P. C. Sabatier, Inverse Problems in Quantum Scattering Theory, Springer, New York, NY, USA, 1977.
- A. H. Khater, W. Malfliet, D. K. Callebaut, and E. S. Kamel, “Travelling wave solutions of some classes of nonlinear evolution equations in and dimensions,” Journal of Computational and Applied Mathematics, vol. 140, no. 1-2, pp. 469–477, 2002.
- K. Konno and M. Wadati, “Simple derivation of Bäcklund transformation from Riccati form of inverse method,” Progress of Theoretical Physics, vol. 53, no. 6, pp. 1652–1656, 1975.
- M. Marvan, “Scalar second-order evolution equations possessing an irreducible -valued zero-curvature representation,” Journal of Physics A, vol. 35, no. 44, pp. 9431–9439, 2002.
- R. M. Miura, Bäcklund Transformations, the Inverse Scattering Method, Solitons, and Their Applications, vol. 515 of Lecture Notes in Mathematics, Springer, New York, NY, USA, 1976.
- E. G. Reyes, “Pseudo-spherical surfaces and integrability of evolution equations,” Journal of Differential Equations, vol. 147, no. 1, pp. 195–230, 1998.
- E. G. Reyes, “Conservation laws and Calapso-Guichard deformations of equations describing pseudo-spherical surfaces,” Journal of Mathematical Physics, vol. 41, no. 5, pp. 2968–2989, 2000.
- A. V. Shchepetilov, “The geometric sense of the Sasaki connection,” Journal of Physics A, vol. 36, no. 13, pp. 3893–3898, 2003.
- V. E. Zakharov and A. B. Shabat, “Exact theory of two-dimensional self-focusing and one-dimensional self–modulation of waves in nonlinear Media,” Soviet Physics, vol. 34, pp. 62–69, 1972.
- J. A. Cavalcante and K. Tenenblat, “Conservation laws for nonlinear evolution equations,” Journal of Mathematical Physics, vol. 29, no. 4, pp. 1044–1049, 1988.
- R. Beals, M. Rabelo, and K. Tenenblat, “Bäcklund transformations and inverse scattering solutions for some pseudospherical surface equations,” Studies in Applied Mathematics, vol. 81, no. 2, pp. 125–151, 1989.
- M. Crampin, “Solitons and SL(2,R),” Physics Letters A, vol. 66, no. 3, pp. 170–172, 1978.
- A. C. Scott, F. Y. F. Chu, and D. W. McLaughlin, “The soliton: a new concept in applied science,” Proceedings of the IEEE, vol. 61, pp. 1443–1483, 1973.
- E. G. Reyes, “On Geometrically integrable equations and Hierarchies of pseudospherical type,” Contemporary Mathematics, vol. 285, pp. 145–155, 2001.
- M. L. Rabelo and K. Tenenblat, “A classification of pseudospherical surface equations of type ,” Journal of Mathematical Physics, vol. 33, no. 2, pp. 537–549, 1992.
- A. Sakovich and S. Sakovich, “On transformations of the Rabelo equations,” SIGMA. Symmetry, Integrability and Geometry, vol. 3, pp. 1–8, 2007.
- M. J. Ablowitz, R. Beals, and K. Tenenblat, “On the solution of the generalized wave and generalized sine-Gordon equations,” Studies in Applied Mathematics, vol. 74, no. 3, pp. 177–203, 1986.
- S. M. Sayed, O. O. Elhamahmy, and G. M. Gharib, “Travelling wave solutions for the KdV-Burgers-Kuramoto and nonlinear Schrödinger equations which describe pseudospherical surfaces,” Journal of Applied Mathematics, vol. 2008, Article ID 576783, 10 pages, 2008.
- S. M. Sayed, A. M. Elkholy, and G. M. Gharib, “Exact solutions and conservation laws for Ibragimov-Shabat equation which describe pseudo-spherical surface,” Computational & Applied Mathematics, vol. 27, no. 3, pp. 305–318, 2008.
- K. Tenenblat, Transformations of Manifolds and Applications to Differential Equations, vol. 93 of Pitman Monographs and Surveys in Pure and Applied Mathematics, Addison Wesley Longman, Harlow, UK, 1998.
- M. C. Nucci, “Pseudopotentials, Lax equations and Bäcklund transformations for nonlinear evolution equations,” Journal of Physics A, vol. 21, no. 1, pp. 73–79, 1988.
- S. M. Sayed and G. M. Gharib, “Canonical reduction of self-dual Yang-Mills equations to Fitzhugh-Nagumo equation and exact solutions,” Chaos, Solitons and Fractals, vol. 39, no. 2, pp. 492–498, 2009.